MathSciNet Relay Station
MathSciNet bibliographic data
MR2531355 (2010g:93297) 93E35 (93E24)
Chi, Ronghu; Hou, Zhongsheng; Xu, Jianxin Adaptive ILC for a class of discrete-time systems with iteration-varying trajectory and random initial condition. Automatica J. IFAC 44 (2008), no. 8, 2207–2213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement